Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 89, NWS Milwaukee, WI

November 29, 2012

NWS Milwaukee, WI issued this small craft advisory at Nov 29, 2012, 3:25 PM CST. It took effect at Nov 30, 2012, 3:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2012, 3:25 PM CST (21:25 UTC)
In effect from
Nov 30, 2012, 3:00 AM CST
Expired
Nov 30, 2012, 9:00 PM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WHUS73 KMKX 292125
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST THU NOV 29 2012

...INCREASING EASTERLY WINDS AND WAVES LATER TONIGHT INTO FRIDAY...

.EASTERLY WINDS WILL INCREASE LATER TONIGHT INTO FRIDAY AS THE 
PRESSURE GRADIENT TIGHTENS ACROSS THE AREA. WIND GUSTS MAY NOT
QUITE REACH SMALL CRAFT ADVISORY LEVELS...BUT THE PERSISTENT
ONSHORE WINDS WILL BUILD HIGHER WAVES.

LMZ643-300530-
/O.NEW.KMKX.SC.Y.0089.121130T0900Z-121201T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
325 PM CST THU NOV 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST
FRIDAY. 

* WINDS: EAST AT 10 TO 15 KNOTS...WITH GUSTS TO 20 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
4 follow-up statements
673 
WHUS73 KMKX 300319
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CST THU NOV 29 2012

...INCREASING EASTERLY WINDS AND WAVES LATER TONIGHT INTO
FRIDAY...

.EASTERLY WINDS WILL INCREASE LATER TONIGHT INTO FRIDAY AS THE
PRESSURE GRADIENT TIGHTENS ACROSS THE AREA. WIND GUSTS MAY NOT
QUITE REACH SMALL CRAFT ADVISORY LEVELS...BUT THE PERSISTENT
ONSHORE WINDS WILL BUILD HIGHER WAVES.

LMZ643-301130-
/O.CON.KMKX.SC.Y.0089.121130T0900Z-121201T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
919 PM CST THU NOV 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CST
FRIDAY. 

* WINDS: EAST AT 10 TO 15 KNOTS...WITH GUSTS TO 20 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
629 
WHUS73 KMKX 301549
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 AM CST FRI NOV 30 2012

...EASTERLY WINDS BUILDING HIGH WAVES TODAY...

.EASTERLY WINDS IN RESPONSE TO LOW PRESSURE OVER THE MIDWEST WILL
BUILD HIGHER WAVES IN THE NEARSHORE ZONES MAINLY NORTH OF PORT
WASHINGTON TODAY. WAVES WILL GRADUALLY SUBSIDE TONIGHT.

LMZ643-010000-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-121201T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
949 AM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: EAST 15 TO 20 KNOTS EASING TO 10 TO 20 KNOTS IN THE
  AFTERNOON.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET LATE IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
706 
WHUS73 KMKX 302137
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST FRI NOV 30 2012

...WAVES WILL GRADUALLY DIMINISH THIS EVENING...

.EASTERLY WINDS IN RESPONSE TO LOW PRESSURE OVER THE MIDWEST WILL
SLOWLY DIMINISH EARLY THIS EVENING AS THE LOW PRESSURE WEAKENS.
THE RESULTANT HIGHER WAVES IN THE NEARSHORE ZONES MAINLY NORTH OF
PORT WASHINGTON WILL GRADUALLY SUBSIDE TONIGHT.

LMZ643-010300-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-121201T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
337 PM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: EAST 10 TO 20 KNOTS.

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET LATE IN THE 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
410 
WHUS73 KMKX 010303
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CST FRI NOV 30 2012

...WAVES HAVE SUBSIDED BELOW CRITERIA...

.EAST WINDS HAVE EASED ENOUGH TO ALLOW WAVES HEIGHTS TO SUBSIDE
BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE. WAVES WILL REMAIN IN THE 3 TO
4 FOOT CATEGORY OVERNIGHT...ESPECIALLY NORTH OF MILWAUKEE SO SMALL
CRAFT SHOULD STILL EXERCISE CAUTION.

LMZ643-010415-
/O.EXP.KMKX.SC.Y.0089.000000T0000Z-121201T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
903 PM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 2:30 PM CST, 55 minutes earlier.

Area forecast discussion, Nov 29, 2:30 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU NOV 29 2012

.VERY SHORT TERM...TONIGHT AND FRIDAY.

A COLD FRONT HAS DROPPED INTO THE NORTHERN FORECAST AREA THIS
AFTERNOON AND WILL REACH THE ILLINOIS BORDER THIS EVENING. CLOUDY
SKIES WILL DEVELOP ACROSS THE FORECAST AREA THIS EVENING AND
OVERNIGHT ON THE COOL SIDE OF THE FRONT. LOOKS LIKE ENOUGH
SATURATION AND LIFT AS A WEAK WAVE SLIDES THROUGH LATER TONIGHT AND
INTO FRIDAY MORNING FOR SOME DRIZZLE. BEST CHANCE WILL BE IN THE
NORTH. TEMPS WILL BE NEAR FREEZING ACROSS FAR NORTH...SO LEFT
MENTION OF FREEZING DRIZZLE THERE. OVERALL THOUGH...SOUNDINGS
INDICATE TEMPS WILL MAINLY BE ABOVE FREEZING ONCE THERE IS ENOUGH
SATURATION AND LIFT FOR DRIZZLE. MOS GUIDANCE AND SOUNDINGS ALSO
SHOW THE POTENTIAL FOR SOME LOWER VISIBILITIES...SO KEPT MENTION OF
FOG...WITH THE BEST CHANCE AGAIN ACROSS THE NORTH.

DRIZZLE AND FOG CHANCES WILL WIND DOWN FRIDAY MORNING...THOUGH
MOSTLY CLOUDY SKIES WILL LINGER THROUGH THE DAY AS THE FRONT REMAINS
SOUTH OF THE FORECAST AREA. SEEMS LIKE TEMPS SHOULD STRUGGLE
TOMORROW WITH EASTERLY WINDS AND CLOUDY SKIES. THE NAM CONTINUES TO
SHOW MID TO UPPER 40S THOUGH...EVEN CRACKING 50 IN THE SOUTHWEST. DO
THINK THERE COULD BE SOME BREAKS IN THE CLOUDS SW IN THE
AFTERNOON...SO WENT WITH MILDEST TEMPS THERE. THE NAM HAS BEEN DOING
THE BEST WITH HIGH TEMPS THE LAST COUPLE DAYS...BUT THAT HAS BEEN
WITH PLENTY OF SUNSHINE. DID GO WARMER THAN GFS/ECMWF...BUT STAYED A
FEW DEGREES BELOW THE NAM.

.SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY.

SURFACE FRONT EXPECTED TO REMAIN OVER NORTHERN ILLINOIS FRIDAY NIGHT
INTO EARLY SATURDAY BEFORE SHIFTING NORTHWARD.  MOIST ELY FLOW TO
ITS NORTH AND LIGHT WINDS SHOULD RESULT IN AREAS OF FOG.  WILL HOLD
OFF ON MENTIONING DENSE FOG AT THIS POINT DUE TO LOWER DEWPTS AND
SOME BOUNDARY LAYER MIXING. FRONT BEGINS TO SHIFT NORTHWARD ON
SATURDAY AS LOW PRESSURE BEGINS TRACKING NORTH THROUGH THE NORTHERN
PLAINS INTO SOUTHERN CANADA.  PRECIPITABLE WATER VALUES INCREASE TO
AROUND ONE INCH. LOW DRAGS A WEAK COOL FRONT ACROSS SOUTHERN WI SAT
AFTN AND EVE.  ALL SHORT TERM GUIDANCE IN AGREEMENT ON CARRYING
LIGHT QPF ACROSS SOUTHERN WI WITH THIS FEATURE.  HOWEVER SOME
DISCREPANCY WITH REGARD TO SYNOPTIC SCALE FORCING WITH THIS FEATURE.
ALSO...Q-VECTOR CONVERGENCE REMAINS WEAK AND MOVES THROUGH RAPIDLY
SAT AFTN/NGT.  BETTER SYNOPTIC FORCING ACROSS NRN CWA SO BEEFED UP
POPS TO LIKELY IN THIS AREA...BUT HELD ONTO HIGH CHANCE IN THE
SOUTH. MID-LEVEL WAVE REMAINS PROGRESSIVE AND QUICKLY EXITS SRN WI
SATURDAY NIGHT. LITTLE LOW LEVEL COOL ADVECTION ACCOMPANIES FRONT AS
85H TEMPS ONLY COOL ABOUT 1C. DRIER AIR AND LOW LEVEL MIXING SHOULD
HELP TO CLEAR CLOUDS FOR SUNDAY.  HENCE SOUTHWEST BREEZES WILL HELP
THE TEMPERATURE WARM TO ABOVE NORMAL FOR YET ANOTHER DAY ON SUNDAY.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY.

WEAK FRONT THAT PASSES THROUGH WI OVER THE WEEKEND SHOULD CONTINUE
TO MOVE OFF TO THE EAST SUNDAY NIGHT AS MID LEVEL SHORT WAVE
PROGRESSES EWD THROUGH THE ERN GTLAKES AND SRN QUEBEC.  FAST
WESTERLIES CARRY STRONGER SHORT WAVE TROUGH ACROSS PACIFIC NORTHWEST
INTO THE UPPER MIDWEST LATE IN THE WEEKEND AND EARLY NEXT WEEK.
WAVE IS EXPECTED TO STRENGTHEN AS IT MOVES INTO SRN CANADA LATER
MONDAY AS UPSTREAM RIDGING AMPLIFIES OVER SOUTHWEST CANADA AND
WESTERN CONUS. GOOD AGREEMENT BETWEEN EXTENDED MODELS CARRYING
STRONG CDFNT ACROSS SRN WI MONDAY/MONDAY NIGHT TIME FRAME. NEVER THE
LESS...EXPECT MILD ABOVE NORMAL TEMPS TO CONTINUE ON MONDAY
AHEAD/VICINITY OF FRONT...NOT FAR AWAY FROM RECORD HIGHS FOR 3 DEC.
AT THIS POINT...LEANING TOWARD MORE CLOUDS KEEPING TEMPS SLIGHTLY IN
CHECK.

GFS ENSEMBLES IN GOOD AGREEMENT AS WELL...CARRYING STRONGER
MID-LEVEL WAVE THROUGH WRN GTLAKES DURING THIS PERIOD. ENOUGH RETURN
FLOW AHEAD OF THIS FRONT TO INCREASE PRECIPITABLE WATER VALUES TO
AROUND THREE QUARTERS INCH AHEAD OF THE FRONT.  SOME DIFFERENCES IN
MODEL TIMING OF FRONTAL PASSAGE SO WL CONTINUE HIGH CHANCE POPS FOR
MON/MON EVE AT THIS POINT. MAY BE ABLE TO UPGRADE TO LIKELY IN NEXT
DAY OR SO IF TIMING COMES INTO BETTER AGREEEMENT. ELEVATED
INSTABILITY MINIMAL SO WL HOLD OFF ON THUNDER MENTION.

COLD...DRIER AIR BEGINS TO WRAP INTO CIRCULATION MONDAY NIGHT...SO
WL BE ABLE TO DROP LOW POPS IN THE EAST ON TUESDAY. HIGH PRESSURE
THEN MOVES ACROSS THE REGION LATER TUESDAY THROUGH WEDNESDAY...WITH
MORE SEASONAL TEMPERATURES BRIEFLY RETURNING.  YET ANOTHER PIECE OF
ENERGY GETS EJECTED ACROSS EASTERN PACIFIC INTO THE PLAINS FROM
WEDNESDAY THROUGH FRIDAY. SLY WINDS WILL PULL MILDER AIR BACK INTO
SRN WI ON THU/FRIDAY AHEAD OF CDFNT EXPCD TO PASS THRU SRN WI ON
FRIDAY.

&&

.AVIATION /00Z TAFS/...

VFR CONDITIONS ARE EXPECTED TO CONTINUE INTO TONIGHT. WILL SEE A
WIND SHIFT TO THE SOUTHEAST AND EAST LATER TODAY AND INTO TONIGHT AS
A COLD FRONT CONTINUES TO DROP SOUTH THROUGH THE FORECAST AREA.
CLOUDY SKIES ARE EXPECTED TO ARRIVE BEHIND THIS FRONT...WITH CIGS
POSSIBLY LOWERING TO MVFR BY FRIDAY MORNING. COULD SEE SOME LOWER
VSBYS TOO...AS SOUNDINGS LOOK PRETTY SATURATED IN THE LOWEST LEVELS
LATER TONIGHT.

LOOKS SATURATED ENOUGH FOR SOME DRIZZLE AND MORE WIDESPREAD FOG
TONIGHT INTO FRIDAY...THE BEST CHANCE NORTH OF A LONE ROCK TO
MILWAUKEE LINE. COULD SEE FREEZING DRIZZLE FOR A TIME AFTER MIDNIGHT
TONIGHT ACROSS THE FAR NORTHERN FORECAST AREA...MAINLY NORTHERN
SECTIONS OF MARQUETTE TO SHEBOYGAN COUNTIES.

DRIZZLE WILL WIND DOWN BY FRIDAY AFTERNOON...THOUGH LOWER CIGS MAY
LINGER THROUGH THE DAY.

&&

.MARINE...

ASTERLY WINDS WILL INCREASE LATER TONIGHT INTO FRIDAY AS THE
PRESSURE GRADIENT TIGHTENS ACROSS THE AREA. THE HIGHEST WINDS WILL
BE FOR AREAS NORTH OF PORT WASHINGTON. WIND GUSTS MAY NOT QUITE
REACH SMALL CRAFT ADVISORY LEVELS...BUT THE PERSISTENT ONSHORE WINDS
WILL LIKELY BUILD WAVES TO OVER 4 FEET. A SMALL CRAFT ADVISORY IS
THUS BEING ISSUED FOR PORT WASHINGTON TO SHEBOYGAN FROM 9Z LATER
TONIGHT UNTIL 3Z FRIDAY EVENING.

&&

.CONFIDENCE...
TONIGHT AND FRIDAY...MEDIUM.
FRIDAY NIGHT THROUGH SUNDAY...MEDIUM.
SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...MEDIUM TO HIGH.
THURSDAY...MEDIUM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVY LMZ643 FROM 09Z/30 TO 02Z/01.

&&

VERY SHORT TERM/AVIATION/MARINE...DDV
SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Nov 29, 3:07 PM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CST THU NOV 29 2012

WIZ046-047-051-052-056>060-062>072-302115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
307 PM CST THU NOV 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT WILL CONTINUE TO DROP SOUTH ACROSS SOUTHERN WISCONSIN
OVERNIGHT AND THEN BECOME STATIONARY ACROSS NORTHERN ILLINOIS.
COOL EASTERLY FLOW IN THE WAKE OF THE FRONT AND A PASSING UPPER
LEVEL DISTURBANCE COULD RESULT IN SOME FREEZING DRIZZLE LATE
TONIGHT FROM AROUND WESTFIELD TO GREEN LAKE...BERLIN AND FOND DU
LAC.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

DENSE FOG IS POSSIBLE FRIDAY NIGHT INTO EARLY SATURDAY DUE TO
LIGHT LOW LEVEL WINDS AND A MOIST ATMOSPHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-302115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 PM CST THU NOV 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

EASTERLY WINDS FOLLOWING THE PASSAGE OF A COLD FRONT WILL INCREASE
ENOUGH TO GENERATE HIGHER WAVES LATER TONIGHT NORTH OF PORT
WASHINGTON. A SMALL CRAFT ADVISORY GOES INTO EFFECT FOR THIS AREA
AT 3 AM CST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO FRIDAY EVENING FOR
HIGHER WIND GUSTS AND WAVES NORTH OF PORT WASHINGTON.

BREEZY SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
APPROACH SMALL CRAFT ADVISORY LEVELS SATURDAY AFTERNOON AND EVENING.

BRISK WINDS AND HIGH WAVES ARE THEN EXPECTED FOR MONDAY THROUGH
TUESDAY AS A STRONG COLD FRONT MOVES ACROSS THE GREAT LAKES.
BREEZY SOUTH WINDS WILL PREVAIL AHEAD OF THE FRONT WITH BRISK AND
GUSTY WEST TO NORTHWEST WINDS AFTER FRONTAL PASSAGE.

WWW.WEATHER.GOV/MKX

KAVINSKY

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.